Does birth control cause anxiety?

Watch
Anonymous #1
#1
Report Thread starter 1 week ago
#1
I have been on the pill for about six years now and now I have been noticing how my mood have changed over the years. I have become so agitated, mostly my anxiety has gone worse and I never used to have that. I am always on the edge and tense,cant sleep, hair loss and all that and also my sex drive has decreased too. I have been reading online and there are also research that claim that it causes cancer so feel like stopping it now. Has anyone experienced this?
0
reply
thatbooknerd
Badges: 13
Rep:
? You'll earn badges for being active around the site. Rep gems come when your posts are rated by other community members.
#2
Report 1 week ago
#2
(Original post by Anonymous)
I have been on the pill for about six years now and now I have been noticing how my mood have changed over the years. I have become so agitated, mostly my anxiety has gone worse and I never used to have that. I am always on the edge and tense,cant sleep, hair loss and all that and also my sex drive has decreased too. I have been reading online and there are also research that claim that it causes cancer so feel like stopping it now. Has anyone experienced this?
One of my family friends suffered bad mental health with it, and she decided to switch pills after a few months. Maybe ask a doctor to review and see if they can change the type of pill you're on?
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

How would you describe the quality of the digital skills you're taught at school?

Excellent (2)
8.33%
Okay (7)
29.17%
A bit lacking (7)
29.17%
Not good at all (8)
33.33%

Watched Threads

View All